# SDR DALA14018379212

- Difficulty date: March 20, 2014
- Submitted: March 25, 2014
- Operation: Air carrier
- Aircraft: N912DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53392
- Aircraft time: 49,004 hours, 26,225 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1165
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE SKIN UNDER RUBSTRIP AT BS 1165 HAS CORROSION.  FABRICATED AND INSTALLED DOUBLER REPAIR IAW SRM 53-30-01.
